# SDR REXA201100832

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,070 hours, 19,920 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN ROLLING THE AIRCRAFT TO THE LEFT THE CONTROLS FEEL LIKE THEY HAVE A SLIP IN THEM OR THAT SOMETHING IS BLOCKING THE MOVEMENT.  ADJUSTED AILERON CONTROL SYSTEM IAW AMM 27-11-05.  OPC GOOD.
